# SDR AU001131

- Difficulty date: October 21, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5280 · Landing Gear Doors
- Part: Nut
- Condition: Loose
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LANDING GEAR DOOR PANEL 743AB HAD EXCESSIVE PLAY. INSPECTION FOUND THE DOOR TO GEAR STRUT CONNECTING ROD NUT AND BOLT LOOSE. NUT WAS ATTACHED BY TWO THREADS ONLY. .
